| Model Number |
M0035421530 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject coil could not be advanced within the microcatheter due to resistance at the proximal part of the microcatheter, and the proximal part of the subject coil was prematurely detached at the time of removal.The physician replaced it with a new device.The procedure was completed successfully using the same microcatheter.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the coil could not be advanced within the microcatheter due to resistance at the proximal part of the microcatheter, and the proximal part of the coil was prematurely detached at the time of removal.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this complaint.
Event or Problem Description